Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integration of complex vector fields


Author: J. J. Kohn
Journal: Bull. Amer. Math. Soc. 78 (1972), 1-11
MSC (1970): Primary 3548, 3530
DOI: https://doi.org/10.1090/S0002-9904-1972-12829-5
MathSciNet review: 0298704
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3548, 3530

Retrieve articles in all journals with MSC (1970): 3548, 3530


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12829-5